CAPUTO-TYPE OF TWO PARAMETERS FOR FUZZY FRACTIONAL DIFFERENTIAL EQUATIONS USING OHAM TECHNIQUE


Abstract views: 102 / PDF downloads: 108

Authors

  • A.K. Alomari Yarmouk University
  • Abdallah Alshbeel School of Mathematical Sciences, Universiti Sains Malaysia, Gelugor, Penang, Malaysia.
  • Amirah Azmi School of Mathematical Sciences, Universiti Sains Malaysia, Gelugor, Penang, Malaysia.

Keywords:

Caputo-Katugampola Fractional Derivative, Optimal Homotopy Asymptotic Method, Fuzzy Fractional Differential Equations, Analytic Solution

Abstract

Fractional derivative gives important tools to fit real data with mathematical models because of the fractional parameters. In this paper, we present an algorithm to approximate the solution of linear and nonlinear fuzzy fractional IVPs via the Optimal Homotopy Asymptotic Method (OHAM) using generalized Caputo-type fractional sense Caputo-Katugampola (CK) derivative involving two parameters that provide superiority and flexibility to get the fit result and more accuracy for the exact solution. The basic definition and properties of the fuzzy theory are presented in detail. The OHAM method minimizes residual error, and the convergent method conveniently solves linear and nonlinear problems. Three examples are obtained to demonstrate the efficiency of the algorithm with several figures and tables.

Downloads

Published

2023-11-29

How to Cite

Alomari, A., Alshbeel, A., & Azmi, A. (2023). CAPUTO-TYPE OF TWO PARAMETERS FOR FUZZY FRACTIONAL DIFFERENTIAL EQUATIONS USING OHAM TECHNIQUE. Results in Nonlinear Analysis, 6(4), 157–176. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/261